# SDR MASA200700477

- Difficulty date: August 3, 2007
- Submitted: October 10, 2007
- Operation: Air carrier
- Aircraft: N7291Z
- Make and model: Cndair CL6002B19
- Aircraft serial: 7291
- Aircraft time: 23,529 hours, 18,210 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Cabin
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ASH 2766 LGB.  EMERGENCY PATH LIGHTING INOP AT ROWS 9-12.  MX RESECURED CONNECTION AND OPS CHECKED GOOD.
